# SDR CA000328011

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,278 hours
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Condition: Vibrates
- Location: Engine Bay
- Component: Engine, Ge
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE VIBRATED ON TAKE OFF, TAKE OFF ABORTED. REPORT REQUIRED.
